# SDR DALA2015110606776

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE STRAP, LOCATED STR 43R TO STR 44 AND FRAME 64 MEASURES ARE: L=2.810", W=1.300" APPROXIMATELY.  REPLACED STRAP LOCATED INTERNAL STRUCTURE STR 43R TO STR 44 AND FRAME 64 IN AFT CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG  D534-70342 AND D534-70458.
